# SDR UIEA2019090805458

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,428 hours, 17,023 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH319042
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING RIGHT ENG STARTUP, NO EGT RISE AFTER FUEL SELECTOR TO RUN. N2 REMAINED 25.2, FUEL CUTOFF. SWITCHED IGNITER FROM SINGLE TO BOTH, ENGINE START NORMAL, RT ENG IGNITER 2 STATUS. PERFORMED T/S AS PER FIM 74-00 FT 811, CLEARED FAULTS IN BOTH PIMUS. ALSO VERIFIED GND AND VOLTAGE AT BOTH IGN BOXES ON RT ENGINE AS PER WDM 74-31-21 IGN SCHEMATIC, NO ISSUES NOTED. LP 1109658 - M5: REMOVED AND REPLACED RT ENG NR 1 IGNITER, OPS CHECK GOOD IAW AMM 74-21-02. LP 1109659 - M6: REMOVED AND REPLACED RT ENG NR 2 IGNITER, OPS CHECK GOOD IAW AMM 74-21-02.
